# SDR 95ZZZX4254

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 69.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING AT STA 69.5, LOWER SKIN AND SPAR, HAS CRACK INDICATIONS IN HOLES A, C, D, AND NR 1.  REPAIRED HOLES NR A, NR C, NR D, AND NR 1, THAT HAD CRACK INDICATIONS ON THE LOWER SKIN AND SPAR ON THE LEFT WING AT STA 69.5 IAW TIMCO REO DC08-57-1583.  REFERENCE CONTROL NR 95ZZZX4255.
